Reflections on Enbrel.

I’m now taking a drug named “Enbrel” for my Psoriasis.

Initially I didn’t think I was experiencing side effects but I no longer think that’s the case.  Firstly, it’s lowering my immune system which I believe is wreaking havoc with my allergies.  I’ve never been this reactive to allergens that effected me before.  I’m also coming to the conclusion that it’s affecting me psychoactively…as I feel my mood and disposition have been affected.  I wish I could describe it in more detail but I’ve not been on the medication long enough to draw a firm conclusion yet.

It’s been 1 month and 1 week since I’ve started the injections and I’ve not yet seen any major changes in my psoriasis yet.  This doesn’t surprise me because I’ve been told that it could take 2-3 months before change is noticed.  If this medication does end up causing me problems I really don’t have any alternatives in dealing with psoriasis, which distresses me.

Anyhoo…it’s definitely NOT without side effects.
MiH

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: